# SDR DALA1132840180

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 89,533 hours, 13,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 36AB ARE INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHTS ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
